RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2004, Issue 11, Pages 122–130 (Mi at1665)  

Discrete Systems

Observability and identifiability of the states of the two-parameter discrete system over a commutative ring

I. V. Gaishun

Institute of Mathematics of the National Academy of Sciences of Belarus

Abstract: Consideration was given to a class of two-parameter discrete systems defined over a commutative ring with identity. An observability criterion was established, and an operation restoring uniquely the initial function from the known output sequence was specified at that. An algorithm to construct the identifier determining the states in a finite number of steps was proposed.

Full text: PDF file (188 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2004, 65:11, 1800–1807

Bibliographic databases:

Document Type: Article
Presented by the member of Editorial Board: A. P. Kurdyukov

Received: 08.12.2003

Citation: I. V. Gaishun, “Observability and identifiability of the states of the two-parameter discrete system over a commutative ring”, Avtomat. i Telemekh., 2004, no. 11, 122–130; Autom. Remote Control, 65:11 (2004), 1800–1807

Citation in format AMSBIB
\Bibitem{Gai04}
\by I.~V.~Gaishun
\paper Observability and identifiability of the states of the two-parameter discrete system over a commutative ring
\jour Avtomat. i Telemekh.
\yr 2004
\issue 11
\pages 122--130
\mathnet{http://mi.mathnet.ru/at1665}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2114862}
\zmath{https://zbmath.org/?q=an:1082.93037}
\elib{http://elibrary.ru/item.asp?id=16217429}
\transl
\jour Autom. Remote Control
\yr 2004
\vol 65
\issue 11
\pages 1800--1807
\crossref{https://doi.org/10.1023/B:AURC.0000047894.21879.d7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000225340300010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84904241976}


Linking options:
  • http://mi.mathnet.ru/eng/at1665
  • http://mi.mathnet.ru/eng/at/y2004/i11/p122

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Avtomatika i Telemekhanika
    Number of views:
    This page:103
    Full text:45
    References:35
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019